Linear problems in combinatorial number theory

Janos Komlos, M. Sulyok, E. Szemerédi

Research output: Contribution to journalArticle

22 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)113-121
Number of pages9
JournalActa Mathematica Academiae Scientiarum Hungaricae
Volume26
Issue number1-2
DOIs
StatePublished - Mar 1 1975
Externally publishedYes

Fingerprint

Number theory

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Komlos, Janos ; Sulyok, M. ; Szemerédi, E. / Linear problems in combinatorial number theory. In: Acta Mathematica Academiae Scientiarum Hungaricae. 1975 ; Vol. 26, No. 1-2. pp. 113-121.
@article{8b6e0247ce3643a791249e8ef056db9c,
title = "Linear problems in combinatorial number theory",
author = "Janos Komlos and M. Sulyok and E. Szemer{\'e}di",
year = "1975",
month = "3",
day = "1",
doi = "10.1007/BF01895954",
language = "English (US)",
volume = "26",
pages = "113--121",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "1-2",

}

Linear problems in combinatorial number theory. / Komlos, Janos; Sulyok, M.; Szemerédi, E.

In: Acta Mathematica Academiae Scientiarum Hungaricae, Vol. 26, No. 1-2, 01.03.1975, p. 113-121.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Linear problems in combinatorial number theory

AU - Komlos, Janos

AU - Sulyok, M.

AU - Szemerédi, E.

PY - 1975/3/1

Y1 - 1975/3/1

UR - http://www.scopus.com/inward/record.url?scp=0043285698&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0043285698&partnerID=8YFLogxK

U2 - 10.1007/BF01895954

DO - 10.1007/BF01895954

M3 - Article

AN - SCOPUS:0043285698

VL - 26

SP - 113

EP - 121

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 1-2

ER -